MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/INTERLINK VAC; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/INTERLINK VAC; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 303401
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The customer's address is unknown.New jersey (nj), usa has been used as a default.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Fda device problem code: (b)(4).Fda patient problem code: (b)(4).
 
Event or Problem Description
It was reported that syringe 3ml ll w/interlink vac was damaged.The following information was provided by the initial reporter: material no.: 303401 batch no.: 0150230 it was reported that the staff is experiencing quality issues with the syringe.Per email: "i've had many staff reporting quality issues, and the staff are not happy with the product overall.The previous item allowed nursing to insert and remove several times (into the same syringe).This product does not allow for this.".
 
Event or Problem Description
It was reported that syringe 3ml ll w/interlink vac was damaged.The following information was provided by the initial reporter: material no.: 303401 batch no.: 0150230.It was reported that the staff is experiencing quality issues with the syringe.Per email: "i've had many staff reporting quality issues, and the staff are not happy with the product overall.The previous item allowed nursing to insert and remove several times (into the same syringe).This product does not allow for this.".
 
Additional Manufacturer Narrative
H.6.Investigation: two photos were received and evaluated.One photo displayed a loose 3ml syringe with plastic cannula attached.One photo displayed a blister pack from batch 0150230 (p/n 303401).It was observed the plastic cannula was bent in a 90-degree angle at the hub connection.Based on the verbatim, the defect does not appear to be manufacturing related.Please note, this product is intended for single use to be used on preslitted interlink injection sites after taking medication out of a single dose drug vials and is not compatible with conventional injection sites.Potential root cause for the bent cannula defect may be associated with customer misuse.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.

Brand Name
SYRINGE 3ML LL W/INTERLINK VAC
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key11131273
Report Number1213809-2021-00004
Device Sequence Number631819
Product Code FMI
UDI-Device Identifier30382903034018
UDI-Public30382903034018
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K924439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2025
Device Model Number303401
Device Catalogue Number303401
Device Lot Number0150230
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer01/15/2021
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1